Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Excessive sweating. Taken black cohosh. No relief. Can Robinul help in controlling the sweat?

hi i work in a hospital as house keeper ( the enver dept) its kind of cool but not comforble cool for the workers that move a lot.i am kind of 45 lbs overweight so that is one of the reason why i m sweating .. i m so embarrassed sweating bullets of my face and even the back of my uninform..what can i take.... i try black cohash it doest help .. what about robinul
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pulmonologist 's  Response
u r suffering from hyperhydrosis, it is usually due to disfunction of a segment of sympathetic system.
Most effective treatment is endoscopic sympathectomy (thoracic or lumber)
Other option is subdermal laser ablation and suction curettage.
Medical therapy like antiperspirants gel with strong base or oral therapy like propanolol tablets may help.
you can try facial gycopyrolet (robinul) solution but it must be continued otherwise excessive sweating will relapse as soon as you discontinue the treatment.
Best regards
Dr. Kaushik
Answered: Thu, 6 Sep 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor